# SDR KBM2005F00133

- Difficulty date: July 3, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 5,913 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Part serial: MA05233
- Condition: Debonded
- Location: Tail Rotor
- Part time: 965 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING UNBONDED FROM T/R BELLCRANK.  REMOVED AND REPLACED.  (K)
